Structural stability of planar semi-homogeneous polynomial vector fields. Applications to critical points and to infinity

J. Llibre, J.S. Pérez del Río, J.A. Rodríguez

Research output: Contribution to journalArticleResearch

8 Citations (Scopus)
Original languageEnglish
Pages (from-to)809-828
JournalDiscrete and Continuous Dynamical Systems
Volume6
Issue number4
Publication statusPublished - 1 Jan 2000

Cite this

Llibre, J., Río, J. S. P. D., & Rodríguez, J. A. (2000). Structural stability of planar semi-homogeneous polynomial vector fields. Applications to critical points and to infinity. Discrete and Continuous Dynamical Systems, 6(4), 809-828.